Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods after child birth. Will there be any problem in conceiving again?

About 4 months after I had my 1st child, my periods stopped. I was put on birth control for 3 months. After that I had my periods for 3 months and then they stopped again. I was then put on birth control for 10 months. For the past year and a half my periods have been fine. But for the past little over a year I have been trying to get pregnant . And I m wondering if my past with not getting my period could make it so I can t get pregnant? Or atleast have a hard time?
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The irregular periods you had earlier might have happened due to a mild hormonal disturbance. If you are having regular periods now, there is nothing to worry. You should not have any problem in conceiving.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor